# SDR USAA20090213SB019

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM PVD TO DCA (WITH APU OFF), CREW REPORTED BOTH FIRE WARNING ANNUNCIATOR LIGHTS ACTUATED ALONG WITH FIRE BELL.  CREW WAS UNABLE TO RESET BY PUSHING MASTER WARNING ANNUNCIATOR.  WARNING SILENCED AFTER 30 SECONDS AND REACTIVATED MOMENTARILY A COUPLE OF TIMES.  MX PERFORMED OPS CHECK OF FIRE WARNING SYSTEM PER TASK 26-11-715-001-001.  NO DISCREPANCIES NOTED.
